When the heart is enlarged, the valves don't quite close
where they should, making the work harder for it and weakening
it. It may be called “congestive heart failure.” Why is it enlarged?
Possibly because it is so weak! Yes, it becomes a
vicious cycle, getting worse and worse. But you can break into
this cycle and get it all reversed again. The real culprit is parasite
invaders and toxic pollutants.
The most common parasite heart invaders are Dirofilaria,
heartworm “of dogs” and Loa loa, another small filaria worm. At
one stage these worms are so tiny that they can slide through the
smallest blood vessels. They are very contagious. Even persons
who don't live with a house dog can pick up heartworm. Loa loa
is thought to be a tropical parasite but it is alive and thriving in
the USA! The source of Loa loa seems to be tapeworm stages;
this is not a certainty.
Both heartworm and Loa loa are very easy to kill with a
zapper and both are very easy to pick up again. Treat your elderly
person twice a week if there is any heart problem. It makes
no difference that the house dog is getting monthly preventive
treatments for heartworm. They pick it up daily and have thirty
days to develop it and give it to others between treatments.
Killing the dog's parasites twice a week with a zapper would be
very helpful to you. These heart parasites may not cause any
pains, yet disturb the rhythm or the pulse of the heart and cause it
Staphylococcus aureus is a bacterium hiding out in far away
places like pockets left under teeth when they were extracted or
along root canals. Make sure extractions heal and don't leave
permanent cavitations where bacteria can live. Ask a dentist familiar
with cavitations to do a mouth search. Once the mouth
source is cleaned up, the bacteria do not come back to the heart
(after one last zapping). If they do, go back to the dentist!
Killing these three invaders (heartworm, Loa loa, Staphylococcus
aureus) should cure an irregular heart beat immediately
(within a day).
If the elderly person is on a heart-slowing drug, check the
pulse twice a day after zapping to make sure it doesn't drop too
low. They may need to be off their heart medicine. Nobody will
notice the relief of going off this medicine as much as you. The
sunshine breaks out! Your loved one can smile again at little
things! Even interest in sex returns so watch out! Life is normalized
when drugs, especially beta blockers are gone. (Other
heart medicines, such as Digitoxin,TM don't have this depressive
effect. They are used to make the heart beat stronger, not to affect
the rate of beating.)
The pulse should be around 70 beats per minute and perfectly
If it isn't, there is still something wrong. Get rid of toxic body
products and house pollutants. Test your air for gas leaks
frequently. Gas heat, gas stoves and gas water heaters are notoriously
leaky. Weather changes, namely temperature changes
make pipes expand or shrink—leaving cracks! The gas is toxic
and a small amount can't be smelled. What a predicament! Delivering
poisonous house gas to our homes in pipes that are not
fail-safe is an archaic practice. Especially when the blood test
shows a high “total CO2" level, near the upper limit, search for
an air pollutant like house gas or auto fumes. And read the sections
in this book on pulse (page 289) and brain problems (page
278) very closely for more things to check.
With the heart regular again, it will be much stronger, too,
since it doesn't have to work against itself. This strength is necessary
to push the blood into the farthest “corners” of the body,
especially the hands and feet, and warm them up! If your loved
one constantly has cold hands or feet, try to improve circulation.
Dissolve phosphate crystals with the kidney herb recipe. Give
niacin (page 279). Give cayenne capsules (one with each meal).
Blood thinning drugs to improve circulation are dangerous—use
only if the doctor insists. Monitor blood clotting time if your
loved one is on a thinner.